# SDR CA060413003

- Difficulty date: March 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Burned
- Location: Cabin Lights
- Part time: 2,191 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE A PASSENGER NOTICED AN ELECTRICAL BURNING SMELL.  HE ALERTED THE F/A WHO ALERTED THE CAPTAIN.  CAPTAIN CONFIRMED THE SMELL.  AIRCRAFT THEN DIVERTED.  AIRCRAFT LANDED UNEVENTFULLY WITH NO NEED FOR EMERGENCY SERVICES.  AIRCRAFT PROCEEDED TO GATE.  IN SPITE OF CREW AND SOC ADVISING STOC THAT THIS WAS A POTENTIAL EMERGENCY, DEPLANEMENT OF PASSENGERS WAS DELAYED 45 MINUTES.  MAINTENANCE FOUND LIGHT BALLAST AT ROW 23 U/S.  BALLAST WAS REMOVED AND NEW BALLAST INSTALLED.  AIRCRAFT WAS VENTED FOR AN EXTENDED PERIOD AND RETURNED TO SERVICE.
